Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A Liapunov function for three-dimensional feedback systems

Author: Ji Fa Jiang
Journal: Proc. Amer. Math. Soc. 114 (1992), 1009-1013
MSC: Primary 93D15; Secondary 34C11
MathSciNet review: 1092922
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For a three-dimensional model of a positive feedback loop, Selgrade [11, 12] proved that every positive-time trajectory in the nonnegative orthant converges. Hirsch [6] gave another proof of this result under slightly different assumptions. This paper provides a new proof of Selgrade's result that is much shorter and presents a generalization that can be applied to positive and negative feedback loops and other systems.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 93D15, 34C11

Retrieve articles in all journals with MSC: 93D15, 34C11

Additional Information

Keywords: Positive and negative feedback systems, convergence, Liapunov function
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society